# SDR 2006FA0000768

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: General aviation
- Make and model: Boeing 777
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN ALTIMETER INOPERATIVE.
